# SDR DALA2023103008888

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 88,219 hours, 17,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 ERA 612861-14 ISSUED FOR REPAIR AND BLIND RIVET INSTL TO FLOOR B EAM STIFFENER AT STA 246, LBL 40. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: ACCOMPLISH ERA 612861-14 SECTION II INSPECTIONS EVERY 1500 CYCLE S AFTER SECTION 1, OR EVERY 456 DAYS, FIRST TO OCCUR.ACCOMPLISH SECTION III PERMANENT REPAIR THE FIRST OF EITHER: NEXT HCK OR 3 000 FLIGHT CYCLES OR 912 DAYS AFTER SECTION I. (0036179)
